# SDR USAA2013072400016

- Difficulty date: July 12, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SILL BETWEEN FRAMES 66 TO 68, Y1292. REPLACED SILL IAW SRM 53-41-14, FIG. 101 & 51-42-11.
